# SDR DALA2016071105224

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 42,603 hours, 5,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE AND DURING REPEAT INSPECTION OF WING CENTER SECTION LEFT RIB 1, FR 42.  A FUEL LEAK AND FAILED BOLT AT HOLE 8 WAS FOUND.  REAMED BOLT HOLE TO FIRST OVERSIZED DIAMETER, COMPLETED HFEC INSPECTION WITH NO CRACKS FOUND.  REPLACED RIB 1 ANGLE, WITH OVERSIZED HOLES AS NEEDED, APPLIED FAY SURFACE SEALANT AND FILLET SEALANT, AND INSTALLED BOLTS WET WITH SEALANT IAW ER/A 542899-14 AND ER/A 548626-14.
